# SDR HEEA0013421

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 125810
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI COURSE SET KNOB AND NEEDLE DOES NOT WORK.
